# SDR CALA2014051691034

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 66,484 hours, 25,051 cycles
- Engine: Iae V2527A5
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FLIGHT, A - THR OFF, DISPLAYED ON UPPER ECAM SCREEN.  FIRST OFFICER`S SPEED FLASH XX THEN BACK.  RESET FMGC 1 & 2 FOUND FAC1 MSG RESET FAC 1.   ACCOMPLISHED AFS TEST ALL PASSED, ACCOMPLISHED AUTO THROTTLE TEST IAW AMM 22-30-00-040-004-A TEST PASSED.  INSPECTED BRAKES & TIRES, NO ISSUES.  NO FAULT MSG'S PRESENT, OK FOR SERVICE.
